Том 71
№ 11

All Issues

Kopachevskii N. D.

Articles: 1
Article (Russian)

Complete Volterra Integrodifferential Equations of the Second Order Unsolved with Respect to the Higher Derivative

Kopachevskii N. D., Semkina E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 11. - pp. 1485-1497

We prove the theorem on solvability of the Cauchy problem for the complete Volterra integrodifferential linear equations of the second order in a Hilbert space. For a complete equation, we consider three main classes of equations depending on the ordering of operator coefficients.